Day 2: February 23, 2021 

The two days are organized broadly about three length scales: small (molecules and cells), medium (human scale: your own physiology to the city or town where you work), and large (animal/human populations, from national to global). Our sessions open with “End-to-End,” aiming to provide examples for predicting and controlling phenomena across multiple scales. Click here for Day 1 details.

Questions during Day 2? Please reach out to Harshavardhan Kamarthi, Javen Ho and Goli Yamini.  

 

10:00 a.m. - 5:30 p.m. EST

10:00 a.m.

Opening Remarks

Symposium Chairs

 

                         Session 3, Population Level Theme

                    Chairs: B. Aditya Prakash and Paul Torrens

10:30 a.m. 

10:50 a.m. 

11:00 a.m. 

Bryan Grenfell, Princeton, Plenary Talk- slides 

Bin Yu, UC Berkeley, Presentation- slides

Jordan Peccia, Yale, Presentation- slides

11:10 a.m. 

Panel and Q&A

11:30 a.m. 

Break [10 minutes] 

11:40 a.m. 

Breakout Sessions 

12:40 p.m.

Break [10 minutes] 

12:50 p.m. 

Report Outcomes

1:10 p.m. 

Lunch break [1 hour] 

 

     Session 4, Physiological and Environmental Level Theme

                      Chairs: Krista Wigginton and John Yin 

2:10 p.m. 

2:30 p.m. 

2:40 p.m. 

Denise Kirschner, Michigan, Plenary Talk- slides

Vipin Kumar, UMN , Presentation- slides

Rita Colwell, UMD, Presentation - slides 

2:50 p.m. 

Panel and Q&A 

3:10 p.m. 

Break [10 minutes] 

3:20 p.m. 

Breakout Sessions

4:20 p.m. 

Break [10 minutes] 

4:30 p.m. 

Report Outcomes

4:50 p.m. 

Closing Discussion

Symposium Chairs 

5:20 p.m.

Closing Remarks 

Elebeoba May, NSF